MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 20 GA 1.00 IN; N/A

BECTON DICKINSON MEDICAL (SINGAPORE) BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 20 GA 1.00 IN; N/A
Model Number 386803
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.(b)(6).Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd cathena safety iv catheter bd multiguard technology 20 ga 1.00 in had a leak.The following information was provided by the initial reporter: "there's a hole about 3mm from the guard.The infused fluid passes through this hole and not into the venous catheter.Removing the material and inserting a new catheter.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
D.10 device available for eval yes, returned to manufacturer on: 2020-02-27.H.6.Investigation summary: one sample was received by our quality team for evaluation.Upon visual inspection it was observed that there was a cut found near the adapter along with catheter tip integrity; therefore, the incident could be verified.As there is no batch number, we are unable to perform a more detail investigation as dhr was not performed.The catheter tip integrity could have occurred during product application when the product was manipulated.The cut near the adapter was most likely caused at the feeder slots when the catheter is feed through a tube drum.There are sharp edges on the tube drum feeder slots.

Brand Name
BD CATHENA SAFETY IV CATHETER BD MULTIGUARD TECHNOLOGY 20 GA 1.00 IN
Common Device Name
N/A
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9727977
Report Number8041187-2020-00094
Device Sequence Number755460
Product Code FOZ
UDI-Device Identifier00382903868032
UDI-Public00382903868032
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386803
Device Catalogue Number386803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;